Volume 5, Number 2
Previous Issue Next Issue

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Full PDF 198 1960 Abstract

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Full PDF 198 1942 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134

Preview Full PDF 198 1924 Abstract

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143

Preview Full PDF 202 1995 Abstract

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155

Preview Full PDF 189 1900 Abstract

Wu Zhang & Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180

Preview Full PDF 196 1907 Abstract

Pekka Neittaanmaki & Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190

Preview Full PDF 239 1939 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard